# SDR GTIA030501

- Difficulty date: June 18, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO DOOR, UPON REMOVAL OF BRACKET FOUND CRACK IN RADIUS OF CARGO DOORS PAN AT LOWER FORWARD CORNER.  STOP DRILLED.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
